# SDR DXTA2021090748310

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 11,282 hours, 7,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: REPEAT WRITE UP.  WITH APU OFF UNPLEASANT STRONG ABNORMAL ODOR IN COCKPIT AND CABIN AFTER TAKEOFF.  ODOR WAS ENVIONMENTAL IN NATURE AND WAS STRONGEST AFTER TAKEOFF,  IT DISSIPATED DURING THE CLIMB BUT DID BECOME STRONGER IN THE DESCENT OR WITH LARGE POWER CHANGES.  
PREFORMED ENGINE/APU RUNS AND CONFIRMED THE SMELL IS A MILDEW SMELL AND NOT OIL OR BURNT REMOVED THE CONDENSER BAG PIN 83237-12 SIN NA. CLEANED CONDENSER HOUSING. INSTALLED CUSTOMER SUPPLIED NEW CONDENSER BAG PIN 83237-12 SIN NA. REFERENCE . OPS CHECK NORMAL AT THIS TIME. THE SMELL IS NO LONGER PRESENT AT THIS TIME. WORK DONE JAW CESSNA 680 AMM 21-21-03.
